# SDR 97FDEA00335

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Hyd Filter
- Condition: Dirty
- Location: B-Hyd Syst
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, FIRST OFFICER FELT THAT HYDRAULIC PRESSURE TO ELEVATOR WAS LOST DURING GEAR RETRACTION.  SAME THING OCCURED ON LANDING IN BFM WHEN SPEED BRAKES WERE DEPLOYED.  DURING TAXI IN WAS ABLE TO DUPLICATE BY PULLING BACK ON YOKE WHILE SIMULTANEOUSLY DEPLOYING SPEEDBRAKES.  CHECKED ELEVATOR SYSTEM OPERATION ON GROUND.  REPLACED B-SYSTEM FILTERS PER MM LEAK CHECK AND OPERATIONALLY CHECKED GOOD.  REQUEST PILOT COMMENT AFTER NEXT LEG.
